# SDR COEA2016100226921

- Difficulty date: October 2, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 26,726 hours, 30,656 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S5317221120001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR: LEVEL 2 CORROSION ON FRAME 10 LT SIDE. REPLACE FRAME SEGMENT WITH OEM PART.
